CSpace  > 数学所
The positive energy theorem for asymptotically anti-de Sitter spacetimes
Wang, Yaohua1; Xie, Naqing2; Zhang, Xiao3
2015-08-01
Source PublicationCOMMUNICATIONS IN CONTEMPORARY MATHEMATICS
ISSN0219-1997
Volume17Issue:4Pages:24
AbstractWe establish the inequality for Henneaux-Teitelboim's total energy-momentum for asymptotically anti-de Sitter initial data sets which are asymptotic to arbitrary t-slice in anti-de Sitter spacetime. In particular, when t = 0, it generalizes Chrusciel-MaertenTod's inequality in the center of AdS mass coordinates. We also show that the determinant of energy-momentum endomorphism Q is the geometric invariant of asymptotically anti-de Sitter spacetimes.
KeywordGeneral relativity the positive energy theorem asymptotically anti-de Sitter spacetime
DOI10.1142/S0219199715500157
Language英语
Funding ProjectNational Science Foundation of China[11021091] ; National Science Foundation of China[11171328] ; National Science Foundation of China[11121101] ; National Science Foundation of China[11401168] ; Innovation Program of Shanghai Municipal Education Commission Grant[11ZZ01]
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:000356791900008
PublisherWORLD SCIENTIFIC PUBL CO PTE LTD
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/20173
Collection数学所
Corresponding AuthorWang, Yaohua
Affiliation1.Henan Univ, Sch Math & Stat, Kaifeng 475004, Henan, Peoples R China
2.Fudan Univ, Inst Math, Sch Math Sci, Shanghai 200433, Peoples R China
3.Chinese Acad Sci, Inst Math, Acad Math & Syst Sci, Beijing 100190, Peoples R China
Recommended Citation
GB/T 7714
Wang, Yaohua,Xie, Naqing,Zhang, Xiao. The positive energy theorem for asymptotically anti-de Sitter spacetimes[J]. COMMUNICATIONS IN CONTEMPORARY MATHEMATICS,2015,17(4):24.
APA Wang, Yaohua,Xie, Naqing,&Zhang, Xiao.(2015).The positive energy theorem for asymptotically anti-de Sitter spacetimes.COMMUNICATIONS IN CONTEMPORARY MATHEMATICS,17(4),24.
MLA Wang, Yaohua,et al."The positive energy theorem for asymptotically anti-de Sitter spacetimes".COMMUNICATIONS IN CONTEMPORARY MATHEMATICS 17.4(2015):24.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Wang, Yaohua]'s Articles
[Xie, Naqing]'s Articles
[Zhang, Xiao]'s Articles
Baidu academic
Similar articles in Baidu academic
[Wang, Yaohua]'s Articles
[Xie, Naqing]'s Articles
[Zhang, Xiao]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Wang, Yaohua]'s Articles
[Xie, Naqing]'s Articles
[Zhang, Xiao]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.